Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 235, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Jul 24, 2013, 12:38 AM CDT for 12 counties in Oklahoma. It was in force for 67 min. 9 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 24, 2013, 12:38 AM CDT (05:38 UTC)
- Expired
- Jul 24, 2013, 1:45 AM CDT
- In force
- 67 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Adair County, OK, Cherokee County, OK, Haskell County, OK, Latimer County, OK, LeFlore County, OK, McIntosh County, OK, Muskogee County, OK, Okfuskee County, OK, Okmulgee County, OK, Pittsburg County, OK, Sequoyah County, OK, Wagoner County, OK
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 24, 12:45 AM CDT | TSTM WND DMG | Gore, OK | |
| Jul 24, 12:52 AM CDT | TSTM WND GST 76 | Eufaula, OK | ESTIMATED WIND GUST TO 76 MPH AT COURTHOUSE IN EUFAULA. CITY WITHOUT POWER. |
| Jul 24, 12:54 AM CDT | TSTM WND GST 77 | Eufaula, OK | SUSTAINED WIND OF 54 MPH WITH GUST TO 77 MPH AT THE COURTHOUSE IN EUFAULA. |
| Jul 24, 12:55 AM CDT | TSTM WND DMG | 1 W Webbers Falls, OK | MANY TREES BLOWN DOWN. ALL AROUND 12 INCHES IN DIAMETER. |
| Jul 24, 12:55 AM CDT | TSTM WND DMG | Porum, OK | |
| Jul 24, 12:56 AM CDT | TSTM WND DMG | Porum, OK | NUMEROUS TREES DOWN. SMALL OUTBUILDINGS SEVERELY DAMAGED. |
| Jul 24, 1:00 AM CDT | TSTM WND DMG | 4 Se Eufaula, OK | ROOF BLOWN OFF PORCH IN LONGTOWN. |
| Jul 24, 1:05 AM CDT | TSTM WND DMG | Tamaha, OK | |
| Jul 24, 1:40 AM CDT | TSTM WND DMG | Spiro, OK | LARGE TREE DOWN. NUMEROUS LARGE LIMBS DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 9 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 23, 5:15 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 5.6 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2629 J/kg
- Mixed-layer CIN
- -39 J/kg
- Mixed-layer LCL
- 1440 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 30 m²/s²
- 0-3 km storm-relative helicity
- 87 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.4
The text
As transmitted, in the capitals the NWS used until 2016.
543
WUUS54 KTSA 240538
SVRTSA
OKC001-021-061-077-079-091-101-107-111-121-135-145-240645-
/O.NEW.KTSA.SV.W.0235.130724T0538Z-130724T0645Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
1238 AM CDT WED JUL 24 2013
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CHEROKEE COUNTY IN EAST CENTRAL OKLAHOMA...
MUSKOGEE COUNTY IN EAST CENTRAL OKLAHOMA...
SOUTHEASTERN OKFUSKEE COUNTY IN EAST CENTRAL OKLAHOMA...
SEQUOYAH COUNTY IN EAST CENTRAL OKLAHOMA...
SOUTHWESTERN ADAIR COUNTY IN NORTHEAST OKLAHOMA...
SOUTHEASTERN OKMULGEE COUNTY IN NORTHEAST OKLAHOMA...
SOUTHEASTERN WAGONER COUNTY IN NORTHEAST OKLAHOMA...
HASKELL COUNTY IN SOUTHEAST OKLAHOMA...
LATIMER COUNTY IN SOUTHEAST OKLAHOMA...
NORTHWESTERN LE FLORE COUNTY IN SOUTHEAST OKLAHOMA...
MCINTOSH COUNTY IN SOUTHEAST OKLAHOMA...
EASTERN PITTSBURG COUNTY IN SOUTHEAST OKLAHOMA...
* UNTIL 145 AM CDT
* AT 1234 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES NORTHEAST OF HULBERT TO 3 MILES SOUTH OF
KEEFETON TO HENRYETTA...MOVING SOUTHEAST AT 70 MPH.
STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
DAMAGING WIND GUSTS TO 70 MPH...
* SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
TAHLEQUAH...PUMPKIN CENTER...LAKE EUFAULA STATE PARK...STIDHAM...
GREENLEAF STATE PARK...ELDON...VIVIAN...RAIFORD...WEBBERS FALLS...
GORE...PORUM...EUFAULA...HANNA...LAKE TENKILLER STATE PARK...
CHEROKEE LANDING STATE PARK...BRIARTOWN...COOKSON...INDIANOLA...
CANADIAN...ENTERPRISE...WHITEFIELD...ARROWHEAD STATE PARK...
CROWDER...VIAN...STIGLER...BUNCH...TAMAHA...QUINTON...BLOCKER...
MARBLE CITY...KINTA...BRUSHY LAKE STATE PARK...LEQUIRE...BRUSHY...
KREBS...SALLISAW...KEOTA...ROBBERS CAVE STATE PARK...ALDERSON...
MCCURTAIN...WILBURTON...RED OAK...HARTSHORNE...GANS...MULDROW...
DAMON...BOKOSHE...HIGGINS...FANSHAWE...BENGAL...PANAMA...SPIRO AND
LAKE WISTER STATE PARK.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 231 AND 323.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE FOR DAMAGING STRAIGHT LINE WINDS. TAKE COVER INSIDE A STURDY
BUILDING AWAY FROM WINDOWS AND DOORS. MOBILE HOMES AND HIGH PROFILE
VEHICLES MAY BE OVERTURNED.
&&
LAT...LON 3579 9557 3608 9517 3607 9512 3611 9512
3617 9505 3616 9500 3552 9447 3493 9477
3468 9545 3467 9552 3544 9612
TIME...MOT...LOC 0538Z 333DEG 59KT 3592 9502 3549 9530
3536 9593
$$3 follow-up statements
182
WWUS54 KTSA 240553
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1253 AM CDT WED JUL 24 2013
OKC001-021-061-077-079-091-101-107-111-121-135-145-240645-
/O.CON.KTSA.SV.W.0235.000000T0000Z-130724T0645Z/
CHEROKEE OK-HASKELL OK-LE FLORE OK-MCINTOSH OK-MUSKOGEE OK-
OKFUSKEE OK-OKMULGEE OK-PITTSBURG OK-SEQUOYAH OK-WAGONER OK-
LATIMER OK-ADAIR OK-
1253 AM CDT WED JUL 24 2013
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 AM CDT FOR
SOUTHWESTERN ADAIR...LATIMER...SOUTHEASTERN WAGONER...SEQUOYAH...
EASTERN PITTSBURG...SOUTHEASTERN OKMULGEE...SOUTHEASTERN OKFUSKEE...
MUSKOGEE...MCINTOSH...NORTHWESTERN LE FLORE...HASKELL AND CHEROKEE
COUNTIES...
AT 1252 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM CHEROKEE LANDING STATE PARK TO PORUM TO RAIFORD...
MOVING SOUTHEAST AT 70 MPH.
STORM HAZARDS INCLUDE...
DESTRUCTIVE WIND GUSTS TO 80 MPH...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...BOX...
BRIARTOWN...INDIANOLA...CANADIAN...ENTERPRISE...VIAN...WHITEFIELD...
ARROWHEAD STATE PARK...STIGLER...CROWDER...TAMAHA...BUNCH...KANIMA...
MARBLE CITY...MC KEY...QUINTON...BRUSHY LAKE STATE PARK...
FEATHERSTON...LEWISVILLE...BLOCKER...KINTA...BRUSHY...LEQUIRE...
SALLISAW...KEOTA...KREBS...MCCURTAIN...ALDERSON...ROBBERS CAVE STATE
PARK...BACHE...DOW...MILTON...GANS...HAILEYVILLE...WILBURTON...
GOWEN...HARTSHORNE...PANOLA...RED OAK...COWLINGTON...BOKOSHE...
MULDROW...FANSHAWE...DAMON...HIGGINS...SUMMERFIELD...PANAMA...SPIRO
AND BENGAL.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 231 AND 322.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE FOR DESTRUCTIVE STRAIGHT LINE WINDS CAPABLE OF CAUSING
SERIOUS INJURY AND SIGNIFICANT DAMAGE TO PROPERTY. SEEK SHELTER IN AN
INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. STAY AWAY
FROM WINDOWS AND DOORS.
&&
LAT...LON 3579 9557 3608 9517 3607 9512 3611 9512
3617 9505 3616 9500 3552 9447 3493 9477
3468 9545 3467 9552 3544 9612
TIME...MOT...LOC 0553Z 333DEG 59KT 3578 9488 3535 9516
3523 9579
$$199
WWUS54 KTSA 240609
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
109 AM CDT WED JUL 24 2013
OKC001-021-061-077-079-091-101-107-111-121-135-145-240645-
/O.CON.KTSA.SV.W.0235.000000T0000Z-130724T0645Z/
CHEROKEE OK-HASKELL OK-LE FLORE OK-MCINTOSH OK-MUSKOGEE OK-
OKFUSKEE OK-OKMULGEE OK-PITTSBURG OK-SEQUOYAH OK-WAGONER OK-
LATIMER OK-ADAIR OK-
109 AM CDT WED JUL 24 2013
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 AM CDT FOR
SOUTHWESTERN ADAIR...LATIMER...SOUTHEASTERN WAGONER...SEQUOYAH...
EASTERN PITTSBURG...SOUTHEASTERN OKMULGEE...SOUTHEASTERN OKFUSKEE...
MUSKOGEE...MCINTOSH...NORTHWESTERN LE FLORE...HASKELL AND CHEROKEE
COUNTIES...
AT 105 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM BUNCH TO KANIMA TO CROWDER...MOVING SOUTHEAST AT 65
MPH.
STORM HAZARDS INCLUDE...
DESTRUCTIVE WIND GUSTS TO 80 MPH...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...KINTA...
KEOTA...BRUSHY...SALLISAW...MCCURTAIN...LEQUIRE...KREBS...ALDERSON...
ROBBERS CAVE STATE PARK...BACHE...MILTON...DOW...GANS...
HAILEYVILLE...GOWEN...WILBURTON...BOKOSHE...COWLINGTON...
HARTSHORNE...PANOLA...RED OAK...MULDROW...DAMON...FANSHAWE...
HIGGINS...PANAMA...SPIRO...SUMMERFIELD AND BENGAL.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 231 AND 322.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE FOR DESTRUCTIVE STRAIGHT LINE WINDS CAPABLE OF CAUSING
SERIOUS INJURY AND SIGNIFICANT DAMAGE TO PROPERTY. SEEK SHELTER IN AN
INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. STAY AWAY
FROM WINDOWS AND DOORS.
&&
LAT...LON 3579 9557 3608 9517 3607 9512 3611 9512
3617 9505 3616 9500 3552 9447 3493 9477
3468 9545 3467 9552 3544 9612
TIME...MOT...LOC 0609Z 333DEG 58KT 3563 9472 3520 9500
3503 9565
$$964
WWUS54 KTSA 240614
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
114 AM CDT WED JUL 24 2013
OKC107-111-145-240624-
/O.CAN.KTSA.SV.W.0235.000000T0000Z-130724T0645Z/
OKFUSKEE OK-OKMULGEE OK-WAGONER OK-
114 AM CDT WED JUL 24 2013
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WAGONER...
SOUTHEASTERN OKMULGEE AND SOUTHEASTERN OKFUSKEE COUNTIES IS
CANCELLED...
LAT...LON 3467 9552 3527 9599 3533 9598 3548 9514
3593 9481 3552 9447 3493 9477
TIME...MOT...LOC 0614Z 333DEG 58KT 3559 9470 3517 9498
3500 9563
$$
OKC001-021-061-077-079-091-101-121-135-240645-
/O.CON.KTSA.SV.W.0235.000000T0000Z-130724T0645Z/
CHEROKEE OK-HASKELL OK-LE FLORE OK-MCINTOSH OK-MUSKOGEE OK-
PITTSBURG OK-SEQUOYAH OK-LATIMER OK-ADAIR OK-
114 AM CDT WED JUL 24 2013
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 AM CDT FOR
SOUTHWESTERN ADAIR...LATIMER...SEQUOYAH...EASTERN PITTSBURG...
SOUTHEASTERN MUSKOGEE...SOUTHERN MCINTOSH...NORTHWESTERN LE FLORE...
HASKELL AND SOUTHEASTERN CHEROKEE COUNTIES...
AT 110 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM BUNCH TO KANIMA TO CROWDER...MOVING SOUTHEAST AT 65
MPH.
STORM HAZARDS INCLUDE...
DESTRUCTIVE WIND GUSTS TO 70 MPH...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...KREBS...
ALDERSON...ROBBERS CAVE STATE PARK...BACHE...MILTON...GANS...DOW...
GOWEN...HAILEYVILLE...COWLINGTON...BOKOSHE...WILBURTON...PANOLA...
HARTSHORNE...RED OAK...MULDROW...DAMON...FANSHAWE...HIGGINS...
PANAMA...SPIRO...SUMMERFIELD AND BENGAL.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 286 AND 322.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE FOR DESTRUCTIVE STRAIGHT LINE WINDS CAPABLE OF CAUSING
SERIOUS INJURY AND SIGNIFICANT DAMAGE TO PROPERTY. SEEK SHELTER IN AN
INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. STAY AWAY
FROM WINDOWS AND DOORS.
&&
LAT...LON 3467 9552 3527 9599 3533 9598 3548 9514
3593 9481 3552 9447 3493 9477
TIME...MOT...LOC 0614Z 333DEG 58KT 3559 9470 3517 9498
3500 9563
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 24, 12:31 AM CDT, 7 minutes earlier.
Area forecast discussion, Jul 24, 12:31 AM CDT, 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 1231 AM CDT WED JUL 24 2013 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM. NEEDLESS TO SAY THUNDERSTORMS WILL BE MAIN CONCERN AT AREA TAFS THROUGH THE NIGHT WITH CONDITIONS IMPROVING TOWARD SUNRISE AND INTO WEDNESDAY MORNING. VFR CONDITIONS EXPECTED MUCH OF WEDNESDAY. && .PREV DISCUSSION... /ISSUED 919 PM CDT TUE JUL 23 2013/ DISCUSSION... EVOLVING COMPLEX OF STORMS ACROSS KANSAS IS BEGINNING TO ACCELERATE SOUTH SOUTHEAST. AT THE SAME TIME...STORMS OVER ARKANSAS CONTINUE TO BECOME MORE WIDESPREAD WITH CONTINUED DEVELOPMENT ON THE WESTERN END INTO EASTERN OKLAHOMA. IT APPEARS THESE TWO AREAS ARE TRYING TO MERGE AND THE RESULT LOOKS TO BE A LARGE MCS THAT WILL AFFECT MUCH OF THE FORECAST AREA OVERNIGHT. SEVERE STORMS WILL REMAIN LIKELY WITH INITIALLY LARGE HAIL AND DAMAGING WINDS TRANSITIONING TO MAINLY A DAMAGING WIND THREAT. LOCALLY HEAVY RAINFALL AMOUNTS MAY ALSO RESULT IN SOME LOCALIZED FLOODING. HAVE RAISED POPS AND LOWERED TEMPERATURES OVERNIGHT BASED ON THE ABOVE SCENARIO. UPDATE ON THE WAY. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && AVIATION...10
Hazardous weather outlook, Jul 23, 10:45 PM CDT, 1 hour 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1045 PM CDT TUE JUL 23 2013
ARZ001-002-010-011-019-020-029-OKZ049-053>076-241000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1045 PM CDT TUE JUL 23 2013
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...TONIGHT.
SEVERE THUNDERSTORM.
RISK...SIGNIFICANT.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
AREA AT GREATEST RISK...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
FLASH FLOOD.
RISK...ELEVATED.
AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
HEAVY RAIN.
RISK...ELEVATED.
AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
DISCUSSION...
A LARGE AND DAMAGING THUNDERSTORM COMPLEX WILL SWEEP ACROSS MUCH OF
EASTERN OKLAHOMA AND NORTHWEST ARKANSAS OVERNIGHT. THESE STORMS
WILL LIKELY BE SEVERE WITH WIDESPREAD DAMAGING WINDS...SOME
SIGNIFICANT...ESPECIALLY ACROSS NORTHEAST OKLAHOMA. IN ADDITION...
STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE ACROSS EAST CENTRAL
OKLAHOMA AND NORTHWEST ARKANSAS AHEAD OF THE MAIN CONVECTIVE LINE.
VERY HEAVY RAINFALL AND LOCALLY DAMAGING WINDS WILL BE LIKELY
IN THE STRONGER STORMS WITH THE THREAT FOR FLASH FLOODING.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
WEDNESDAY...SEVERE THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL.
THURSDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL...
HEAVY RAIN POTENTIAL.
FRIDAY AND SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY...NO HAZARDS.
MONDAY...THUNDERSTORM POTENTIAL.
EXTENDED DISCUSSION...
THUNDERSTORMS ARE LIKELY TO BE ONGOING WEDNESDAY...AND MAY PERSIST
THROUGH MUCH OF THE MORNING HOURS. THE SEVERE WEATHER POTENTIAL
WILL BE LIMITED DURING THIS TIMEFRAME. STORMS MAY ALSO DEVELOP
LATER IN THE DAY ALONG THE RESIDUAL OUTFLOW BOUNDARY. WHILE
TEMPERATURES WILL BE SLIGHTLY COOLER... HIGH HUMIDITY LEVELS WILL
MAINTAIN HEAT INDEX VALUES AROUND 100 DEGREES FOR MUCH OF THE
AREA.
ANOTHER STRONG THUNDERSTORM COMPLEX IS LIKELY TO MOVE INTO
THE REGION LATE THURSDAY THROUGH FRIDAY. SEVERE WEATHER
AND LOCALLY HEAVY RAINFALL WILL REMAIN POSSIBLE WITH THIS
STORM COMPLEX. COOLER TEMPERATURES AND ISOLATED THUNDERSTORMS
ARE IN THE FORECAST FOR MUCH OF THE WEEKEND INTO EARLY NEXT WEEK.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.In the hours before
Local storm report, Jul 23, 11:49 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1149 PM CDT TUE JUL 23 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1140 PM TSTM WND GST 4 NE TULSA 36.17N 95.87W
07/23/2013 M71 MPH TULSA OK MESONET
MEASURED THUNDERSTORM WIND GUST AT THE TULSA MESONET.
&&
JDSLocal storm report, Jul 23, 11:50 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1150 PM CDT TUE JUL 23 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1145 PM TSTM WND GST 3 W TULSA 36.13N 95.98W
07/23/2013 E70 MPH TULSA OK PUBLIC
PUBLIC ESTIMATED 60 TO 70 MPH THUNDERSTORM WINDS AND
TORRENTIAL RAINFALL AT 37TH AND JACKSON IN WEST TULSA.
&&
JDSLocal storm report, Jul 24, 12:06 AM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1206 AM CDT WED JUL 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1143 PM TSTM WND GST 12 S TULSA 35.96N 95.92W
07/23/2013 M60 MPH TULSA OK AMATEUR RADIO
MEASURED WIND GUST OF 60 MPH AT 121ST AND PEORIA.
&&
JDSLocal storm report, Jul 24, 12:13 AM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1213 AM CDT WED JUL 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1204 AM TSTM WND GST 4 W HECTORVILLE 35.84N 96.00W
07/24/2013 M66 MPH OKMULGEE OK MESONET
MEASURED THUNDERSTORM WIND OF 66 MPH AT THE HECTORVILLE
MESONET.
&&
JDSLocal storm report, Jul 24, 12:21 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1221 AM CDT WED JUL 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1145 AM TSTM WND GST TULSA 36.13N 95.92W
07/23/2013 E75 MPH TULSA OK PUBLIC
ESTIMATED WINDS TO 75 MPH. TREES SNAPPED, ROOF DAMAGE
FROM TREE FALLING ONTO HOME.
&&
JDSLocal storm report, Jul 24, 12:30 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1230 AM CDT WED JUL 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1210 AM FLASH FLOOD MIAMI 36.87N 94.88W
07/24/2013 OTTAWA OK EMERGENCY MNGR
REPORT OF STREET FLOODING ACROSS TOWN OF MIAMI.
&&
JDSThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 23, 7:00 PM CDT | Special Weather Statement | TSA | Wagoner | 30 min |
| Jul 23, 7:21 PM CDT | Special Weather Statement | TSA | LeFlore | 24 min |
| Jul 23, 9:06 PM CDT | Special Weather Statement | TSA | Adair | 24 min |
| Jul 23, 9:08 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee | 37 min |
| Jul 23, 9:11 PM CDT | Severe Thunderstorm Warning | TSA | Mayes, Rogers | 34 min |
| Jul 23, 9:42 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Mayes, Rogers | 48 min |
| Jul 23, 10:13 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata, Osage, Ottawa, Washington | 62 min |
| Jul 23, 10:47 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Craig, Creek, Delaware, Mayes, Nowata and 5 more | 58 min |
| Jul 23, 10:49 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okmulgee, Osage, Pawnee, Tulsa | 56 min |
| Jul 23, 11:17 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Tulsa, Wagoner | 43 min |
| Jul 23, 11:41 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Mayes, Muskogee, Okmulgee, Osage, Rogers and 2 more | 34 min |
| Jul 23, 11:45 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Muskogee, Okmulgee, Pawnee, Tulsa | 30 min |
| Jul 23, 11:47 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Craig, Delaware, Mayes, Rogers and 1 more | 58 min |
| Jul 23, 11:51 PM CDT | Areal Flood Advisory | TSA | Creek, Okmulgee, Osage, Rogers, Tulsa, Wagoner | 54 min |
| Jul 24, 12:08 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Creek, McIntosh, Mayes, Muskogee and 4 more | 52 min |
| Jul 24, 12:15 AM CDT | Flash Flood Warning | TSA | Craig, Delaware, Ottawa | 105 min |
| Jul 24, 12:19 AM CDT | Tornado Warning | TSA | Adair, Cherokee, Mayes, Muskogee, Sequoyah, Wagoner | 26 min |
| Jul 24, 12:27 AM CDT | Flash Flood Warning | TSA | Creek, Osage, Pawnee, Tulsa, Wagoner | 6 hr |
| Jul 24, 12:46 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee | 44 min |
| Jul 24, 12:46 AM CDT | Tornado Warning | TSA | Adair, Cherokee, Muskogee, Sequoyah | 44 min |
| Jul 24, 12:49 AM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Delaware, Haskell, LeFlore, Mayes and 3 more | 6 hr |
| Jul 24, 1:01 AM CDT | Flash Flood Warning | TSA | Haskell, Latimer, LeFlore, Pushmataha | 6 hr |
| Jul 24, 1:06 AM CDT | Tornado Warning | TSA | Latimer, Pittsburg | 24 min |
| Jul 24, 1:31 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, Pittsburg, Pushmataha | 59 min |
| Jul 24, 1:34 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Sequoyah | 56 min |
| Jul 24, 1:46 AM CDT | Special Weather Statement | TSA | McIntosh, Okfuskee, Okmulgee | 44 min |
| Jul 24, 2:14 AM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 61 min |
| Jul 24, 6:54 AM CDT | Areal Flood Warning | TSA | Adair, Cherokee, Delaware, Haskell, Latimer, LeFlore and 3 more | 6 hr |
| Jul 24, 3:30 PM CDT | Flash Flood Watch | TSA | Adair, Cherokee, Choctaw, Craig, Creek, Delaware and 16 more | 52 hr |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.